# SDR C2XA04CL108

- Difficulty date: October 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,158 hours, 13,187 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2805,  THE CREW REPORTED THE EMERGENCY LIGHT OVER THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS. NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  SIR REMAINS OPEN PENDING ADDITIONAL INFORMATION
